# SDR CALA2025081307688

- Difficulty date: August 9, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 64,974 hours, 28,423 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 0727540
- Part serial: 874
- Condition: Missing
- Location: Fuel Panel
- Part time: 1,661 hours, 829 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 PDA CREATED FOR FUEL CAP MISSING LP#5856941 REFERENCE LP# 5856941 FOR CLEARING OF LOGPGE.
